Hi, I just switched from 50 to 100 MG of zoloft a few days ago. I feel very anxious and my mind is racing. Is this normal with the increased dosage? I was expecting the increase to be more beneficial than the 50
Did you Dr. increase the dose? or did you do it on your own?
Anyhow, I suggest you inform your Dr. about the increase of your anxiety.
"Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself."
Hi, Matt! As masso says, bring this to the attention of your doctor. But increases in dosage, especially doubling your dose, can bring on the same side effects as when you initiated treatment with the the medication. These side effects generally only last for a few days to a week or two before you start to feel the increased benefit.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
Hi. I was prescribed Zoloft 25 mg for obsessional thoughts but I have some concerns about something?
Posted 28 Feb 2015 • 2 answers
Posted 2 Jan 2016 • 2 answers
Posted 23 Aug 2017 • 2 answers
Posted 26 Aug 2017 • 1 answer